The probability of large values of non-parametric one-sided criteria of fit
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 185-210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_64_a12,
author = {N. V. Smirnov},
title = {The probability of large values of non-parametric one-sided criteria of fit},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {185--210},
year = {1961},
volume = {64},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_64_a12/}
}
N. V. Smirnov. The probability of large values of non-parametric one-sided criteria of fit. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 185-210. http://geodesic.mathdoc.fr/item/TM_1961_64_a12/